Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Gum swelling, increased sensitivity in mouth on taking augmentin for phayngitis. Remedy?

About 4 days ago I told by my docotor that I have pharyngitis . And was prescribed augmentin to take care of the infection. Along with that I was taking motrin to reduce fever , I was at 102-103.8. I woke up two days ago with the feeling that my teeth have shifted and I tasted blood in my mouth. I walked over to the mirror and saw that my gums have completely swollen and they have bleed a little over the night. Since then my entire mouth, gum wise has completely swollen and is so senstive to where it hurts to even talk. Its very painful. So I went back to the doctor and I was prescirbed magic mouth wash but again.... it hasnt done anything and I feel like my situtation has gotten worse.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response

Do Gargles twice a day by adding salt into it,it will reduce gum swelling and also relieves pharyngitis. Take vitamin C (LIMCEE-Chewable tablets) for further management.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor